| Model Number |
H74939148401510 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that gas leak occurred.The 80% stenosed target lesion was located in the moderately tortuous and moderately calcified lower limb artery.A 4.0mm x 150mm x 150cm sterling sl balloon catheter was advanced for dilation.During the procedure, it was noted the balloon was leaking gas while inside the patient.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed pinhole 8.7cm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.No other issues were identified during the product analysis.
Event or Problem Description